A combinatorial condition for planar graphs

Saunders Mac Lane

Fundamenta Mathematicae (1937)

  • Volume: 28, Issue: 1, page 22-32
  • ISSN: 0016-2736

How to cite


Mac Lane, Saunders. "A combinatorial condition for planar graphs." Fundamenta Mathematicae 28.1 (1937): 22-32. <http://eudml.org/doc/212919>.

author = {Mac Lane, Saunders},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {22-32},
title = {A combinatorial condition for planar graphs},
url = {http://eudml.org/doc/212919},
volume = {28},
year = {1937},

AU - Mac Lane, Saunders
TI - A combinatorial condition for planar graphs
JO - Fundamenta Mathematicae
PY - 1937
VL - 28
IS - 1
SP - 22
EP - 32
LA - eng
UR - http://eudml.org/doc/212919
ER -

Citations in EuDML Documents

  1. Mohammad Javaheri, Cycle Double Covers of Infinite Planar Graphs
  2. Salar Y. Alsardary, Ali A. Ali, The basis number of some special non-planar graphs
  3. Salar Y. Alsardary, An upper bound on the basis number of the powers of the complete graphs
  4. U. J. Nieminen, The block plan problem. A graphtheoretic approach
  5. Mohammed M.M. Jaradat, On the basis number and the minimum cycle bases of the wreath product of some graphs i
  6. Alain Ghouila-Houri, Flots et tensions dans un graphe
  7. Mohammed M.M. Jaradat, An upper bound of the basis number of the strong product of graphs

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.